# SDR IPXA2019022549378

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 85,343 hours, 17,879 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NALEFT MAIN CABIN DOOR SLIDE DISARM LIGHT IS BROKENREPLACED LIGHT ASSEMLBY PER SWPM 20 31 08
